# SDR SCNA01706

- Difficulty date: July 26, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- Aircraft time: 48,859 hours, 28,455 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE BELL DID NOT SOUND DURING TEST.  REMOVED AND REPLACED WARNING BOX, OPS GOOD.
